A 48-year-old member asked:
What would happen if i take prenatal vitamins, birth control pills & iron pills at the same time?
2 doctor answers • 6 doctors weighed in
Gynecology 41 years experience
?upset stomach: There should not be any medical reason you can't take all three simultaneously if you can tolerate them. Since any of the three can cause nausea it may be more likely if all three are taken together.
5.9k viewsAnswered >2 years ago
Obstetrics and Gynecology 48 years experience
5.9k viewsReviewed >2 years ago
Last updated Jul 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.